Research

Asymptotics of cellular buckling close to the Maxwell load


Reference:

Budd, C. J., Hunt, G. W. and Kuske, R., 2001. Asymptotics of cellular buckling close to the Maxwell load. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 457 (2016), pp. 2935-2964.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBudd, C. J., Hunt, G. W. and Kuske, R.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7483
Additional InformationID number: ISI:000172976900008

Export

Actions (login required)

View Item